The Annals of Statistics

Lower Semicontinuous Stochastic Games with Imperfect Information

Sailes K. Sengupta

Full-text: Open access

Abstract

Shapely's stochastic game is considered in a more general setting, with the accumulated payoff being regarded as a function on the space of infinite trajectories, and the set of states of the system taken as a compact metric space. It has been shown that any game with a lower semicontinuous payoff has value and one of the players has an optimal strategy. As a consequence, in Shapley's game both players have optimal strategies.

Article information

Source
Ann. Statist., Volume 3, Number 2 (1975), 554-558.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343088

Digital Object Identifier
doi:10.1214/aos/1176343088

Mathematical Reviews number (MathSciNet)
MR475919

Zentralblatt MATH identifier
0316.90095

JSTOR
links.jstor.org

Citation

Sengupta, Sailes K. Lower Semicontinuous Stochastic Games with Imperfect Information. Ann. Statist. 3 (1975), no. 2, 554--558. doi:10.1214/aos/1176343088. https://projecteuclid.org/euclid.aos/1176343088


Export citation